I live with many issues-being a chronic pain paitient.
My overwhemling problem is with constant noise in my head, I have had this for approx. one year
I have been taking Lycia for one year- these noises started last July. I brought this issue up with the[\
Drs. Asst. She said= oh, that is your meds. I was at the time reluncant to get off Lycria as I was having'
so much pain in my legs back-I thouhgt I would give it one more month- during this time the Asst. left for
another job- leaving me with a pain dr. who is saying Lycria is not the problem- nor any other of the persps.
he has perscribed.
I am at a loss- the souns are constant- sometime words= always three syllables. I am not crazy- but I am
scared. I have been to an ent= no answer. hearing is fine according to him. I am getting a second opinion.
I have so many chronic pain problems= it would take a small book to describe the measures I have gone to
to relieve the back and leg pain. Number of med during the last ten years number over thirty.
Never have I had this happen. I am really searching for some help. Please respond.
This has happened to me my whole life. I get this shouting voice in my head. Not saying anything I can understand, just yelling. Have you thought it may be anxiety? Maybe you should consider seeing a psychiatrist. It wont hurt to get an opinion of someone dealing with mental health just to rule it out.
We want to Welcome you to the Pain Management Forum and tell you that we are glad that you have found us here. We want to let you know that none of us are Doctors but CP (Chronic Pain) Patients that share what expertise we each have in different subjects dealing with our Pain issues.
I'm truly sorry for what you are experiencing. Mollyrae and runitskat are correct in suggesting that you should consult your Dr. Mollyrae had an excellent suggestion about checking out the possibility of Schizophrenia.
I hope that you will check it out and keep us updated as to what happens. We are thinking about you. Good Luck....Sherry
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.